Have you or are you on remeron/mirtazapine. I am living HELL

Discussion in 'Fibromyalgia Main Forum' started by Shazzy, Feb 27, 2003.

  1. Shazzy

    Shazzy New Member

    Hi All,

    I am having one hell of a time.
    4 days ago my anti-depressant was increased to 45mg to help combat Anxiety. It has sent my head into extremly dizzy, faint feeling, brought back delibrating fatigue and blurred vision. Do i keep at it hoping the side effects ease and i will benefit from it in a week or two. How has anyone else coped with this drug.
    THIS IS HELL!!

    Shazzy
  2. JP

    JP New Member

    It sounds like you might want to get in with your perscribing doctor with these side effects. I hope you are doing better soon...keep us posted...Jan
  3. rabbitstoo

    rabbitstoo New Member

    I took Remeron a few years back because the Prozac that worked for me was causing insomnia. I only took it for a month because it didn't seem to do anything for the depression and caused the blurred vision (which the doctor said was an acceptable side affect). It might have been acceptable to him but not to me. I would advise like everyone else that you get back to the doctor and have your prescription changed. I have tried many of the anti-depressants and have had horrible side effects with all except Prozac. Everyone is different and reacts differently so there is a lot of experimenting to get you on the right one. Medications can really help but it does take a while to find the right one(s). Hope this helps.
  4. fibolady

    fibolady New Member

    my doctor just rx'd remeron for me 15mg at night to help with sleep. i used to take ambien, but it just stopped working at all.

    i didn't read anything about blurring vision, but will be "looking out" for that. maybe the 45 mg is too high? i certainly would make a call to your doctor, hope you did before the weekend.

    warm regards, fibolady
  5. Lendi

    Lendi New Member

    About 15 minutes after I took it I staggered to my room to bed. I was pretty much hanging on to everything because I could not stay upright and I felt like I was in another world. I slept 12 hrs straight, dozed at work the whole day and slept another 12 without taking anymore. I threw them away and told the Dr. I would not take it again. He tried to talk me into taking for 2 weeks to see what would happen. I told him I couldnt' sleep for 2 weeks straight. Then, he wanted me to just taking smaller and smaller doses to see what would work but not over dose me. He was not happy when I refused. I never want to feel as though I have absolutely no control over my body again. It was really scarey. My sister-in-law takes it and does fine, though so I guess it really depends on the person.
  6. Shazzy

    Shazzy New Member

    Hi all, thanks for those who replied.

    I am bumping up to see if what others have experienced.

    I have been on now 6 differant anti-depressants in 5 yrs. Every time i get a viris i relapse and they change the anti-depressant. The dr told me that to keep changing is not good. He wants me on this highest dose to see if it works before agreeing to change so i have to give it a month or so to at least try to see if it works. He seems to think its the best one there is. All right for him, he is not taking it and is leading a normal life.

    Shazzy